# SDR 2007UALA02325

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 55,016 hours, 29,719 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Torque Tube
- Condition: Excess Play
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR UPPER AND LOWER LATCH TORQUE TUBE HAVE EXCESSIVE LATERAL PLAY.  INSTALLED SHIMS AT BOTH UPPER & LOWER LATCH TORQUE TUBES.
